PARTIALLY OBSERVABLE QUEUEING SYSTEMS with CONTROLLED SERVICE RATES under A DISCOUNTED OPTIMALITY CRITERION

Yofre H. García, Saul Diaz-Infante, J. Adolfo Minjárez-Sosa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We are concerned with a class of GI/GI/1 queueing systems with controlled service rates, in which the waiting times are only observed when they take zero value. Applying a suitable filtering process, we show the existence of optimal control policies under a discounted optimality criterion.

Original languageEnglish
Pages (from-to)493-512
Number of pages20
JournalKybernetika
Volume57
Issue number3
DOIs
StatePublished - 2021

Bibliographical note

Funding Information:
The authors acknowledge support from grant DGIP 01/FYM/RPR/022/19, FCFM-UNACH and Consejo Nacional de Ciencia y Tecnología (CONACYT-México) grant Ciencia Frontera 2019-87787.

Funding Information:
The authors acknowledge support from grant DGIP 01/FYM/RPR/022/19, FCFM-UNACH and Consejo Nacional de Ciencia y Tecnolog?a (CONACYT-M?xico) grant Ciencia Frontera 2019-87787.

Publisher Copyright:
© 2021 Institute of Information Theory and Automation of The Czech Academy of Sciences. All rights reserved.

Keywords

  • Discounted criterion
  • Optimal policies
  • Partially observable systems
  • Queueing models

Fingerprint

Dive into the research topics of 'PARTIALLY OBSERVABLE QUEUEING SYSTEMS with CONTROLLED SERVICE RATES under A DISCOUNTED OPTIMALITY CRITERION'. Together they form a unique fingerprint.

Cite this